# SDR SIMA201118707

- Difficulty date: July 3, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 26,606 hours, 24,876 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3268 DURING CLIMB THE CREW REPORTED THE SERVICE DOOR SQUEAL AND A LOSS OF PRESSURIZATION.  THE FLIGHT ATTENDANT REPORTED THAT HE COULD SEE DAYLIGHT.  THE CREW ELECTED TO DIVERT TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  UPON INSPECTION FOUND AT LEAST 1/4 INCH GAP IN SEAL IN THE UPPER LEFT CORNER.  DETERMINED THE AIR WAS RUSHING OUT LIKE A VACUUM CLEANER.  GAP WAS SIZE OF AN INDEX FINGER.  REPAIRED SERVICE DOOR AIR FRAME SEAL IAW EMB-145 AMM 52-00-04.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
